MAP/M/c queue with constant impatient time

Bong Dae Choi, Bara Kim, Dongbi Zhu

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

We consider a MAP/M/c queue where a customer who cannot begin to receive his service for a fixed time is lost. We find a simple Markov process by using a concept of virtual waiting time and then obtain the stationary distribution of the Markov process. We find several performance measures such as loss probability, waiting time distribution, mean waiting time, and mean queue size by using the results of the stationary distribution of the Markov process.

Original languageEnglish
Pages (from-to)309-325
Number of pages17
JournalMathematics of Operations Research
Volume29
Issue number2
DOIs
Publication statusPublished - 2004 May

Keywords

  • Constant impatient time
  • Impatient customer
  • Loss probability
  • MAP/M/c queue
  • Markov process
  • Matrix quadratic equation
  • Mean queue size
  • Waiting time distribution

ASJC Scopus subject areas

  • Mathematics(all)
  • Computer Science Applications
  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'MAP/M/c queue with constant impatient time'. Together they form a unique fingerprint.

Cite this